# SDR ANCF20221102030

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N974AV
- Make and model: Airbus A330-243
- Aircraft serial: 1208
- Aircraft time: 44,950 hours, 8,297 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,948 hours, 8,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 007LG027D
- Part serial: 1083
- Condition: Inoperative
- Location: Mlg
- Part time: 4,839 hours, 771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR RETRACTION UNABLE DUE TO LEVER LOCKED IN DOWN POSITION.   WO 16'716'049=> IN ACCORDANCE WITH AMM 32-31-11-000-801-A/400-801-A THE L/G CONTROL LEVER WAS REPLACED.  IN ACCORDANCE WITH AMM TASK 32-31-00-710-802-A OPERATIONAL TEST OF THE LANDING GAER DOORS WAS PERFORMED , NO HELP  ON LGCIU 1 CHANNEL 1.   WO 16'716'049, IN ACCORDANCE WITH AMM 32-31-71-000/400801-A LGCIU #1 WAS REPLACED. IN ACCORDANCE WITH AMM 32-31-00-710-802-A OPERATIONAL TEST OF THE LANDING GEAR DOORS WAS PERFORMED SATISFACTORY.   IN ACCORDANCE WITH AMM 07-11-00-582-801-A JACKING OF THE AIRCRAFT FOR WEIGHNG ON LANDING GEAR JACKS WERE PERFORMED WITH SATISFACTORY RESULTS.
